# SDR XGN2007F00006

- Difficulty date: September 16, 2006
- Submitted: January 18, 2007
- Operation: Air carrier
- Aircraft: N5740V
- Make and model: Beech 95-C55
- Aircraft serial: TE103
- Engine: Cont IO520C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: TISN712A
- Part serial: 293004
- Condition: Cracked
- Location: Engine
- Part time: 1,091 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CYLINDER HEAD CRACKED IN THE EXHAUST AREA.  (K)
